I am having fever at every Thursday that goes after taking paracetomol till Sunday. My whole weekend is going of like this since a month. It is making me weak. Doctor gave me an antibiotic but again next week it recurs. Body aches mostly knees and ankles [ i suffer through osteoporosis and joint pains too but the pains were not troublesome earlier] Can anyone tell is it viral or anything else. Please help me
If you are taking pain reliever and have taken antibiotics and you are having a reoccuring fever of 99.9 F or more, then this could indeed be a problem. The only way to know if it is viral or you need an antibiotic is for the doctor to run some blood tests to see if your body is fighting off any illnesses. But also if you are on osteoporosis medications currently, the medication you are taking could be causing your symptoms. Osteoporosis medications like Raloxifene (Evista), alendronate (Fosomax), risendronate (Actonel) and ibandronate (Boniva) all can cause flu like symptoms in individuals that are taking them. I am not sure what medications you are on, but this could be your problem. If you do not think it is your medication, then you should see a doctor either way, they can do a complete blood work up to see if your body is fighting off any illnesses a right now and pinpoint whether it is viral or bacterial or medications. Goodluck
Welcome to the MedHelp forum!
Fever with joint pains is seen in viral fevers (especially Chickungunya), typhoid, SLE, rheumatoid arthritis, Polyarteritis nodosa (PAN) and other auto immune disorders. Localized infection of inflammation of joints can also cause fever and joint pains.
A cyclic pattern of fever is seen in EBV or infectious mononeucleosis, malaria, autoimmune disorders like rheumatoid arthritis, SLE, otitis media, endocarditis, IBS, STDs and cancers. You can go over all these possibilities to see what has not been tested for.
Please consult your PCP for primary examination followed by proper referral.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.